Drug Interactions between Dvorah and grepafloxacin
This report displays the potential drug interactions for the following 2 drugs:
- Dvorah (acetaminophen/caffeine/dihydrocodeine)
Interactions between your drugs
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine) and grepafloxacin
Using caffeine together with grepafloxacin may increase the effects of caffeine. Contact your doctor if you experience headache, tremor, restlessness, nervousness, insomnia, and increased blood pressure or heart rate. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Dvorah (acetaminophen / caffeine / dihydrocodeine)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|